International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 199-200
A note on metric preserving functions
1Katedra Matematiky Sjf, Technická Univerzita, Letná 9, Košice 040 01, Slovakia
2Department of Mathematics, Youngstown State University, Youngstown 44555, OH, USA
Received 15 March 1993; Revised 17 February 1995
Copyright © 1996 Jozef Dobos and Zbigniew Piotrowski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The purpose of this note is to study modifications of the Euclidean metric on with the following property. There is a monotone sequence of closed balls with empty intersection.